Supravenous hyperpigmentation, transverse leuconychia and transverse melanonychia after chemotherapy for Hodgkin’s disease
Article first published online: 23 NOV 2002
Journal of the European Academy of Dermatology and Venereology
Volume 16, Issue 2, pages 162–163, March 2002
How to Cite
Lang, K., Groeger, M., Neumann, N., Ruzicka, T. and Fritsch, C. (2002), Supravenous hyperpigmentation, transverse leuconychia and transverse melanonychia after chemotherapy for Hodgkin’s disease. Journal of the European Academy of Dermatology and Venereology, 16: 162–163. doi: 10.1046/j.1468-3083.2002.00424.x
- Issue published online: 23 NOV 2002
- Article first published online: 23 NOV 2002
- Received: 20 April 2001, accepted 23 November 2001
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.